Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 10, NWS Lake Charles, LA

February 4, 2012

NWS Lake Charles, LA issued this small craft advisory at Feb 4, 2012, 4:08 PM CST. It took effect at Feb 4, 2012, 10:00 PM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 4:08 PM CST (22:08 UTC)
In effect from
Feb 4, 2012, 10:00 PM CST
Expired
Feb 6, 2012, 4:40 AM CST
In force
31 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WHUS74 KLCH 042208
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 PM CST SAT FEB 4 2012

...STRONG NORTHERLY WINDS TO DEVELOP TONIGHT...

.A COLD FRONT WILL ENTER THE NORTHWEST GULF OF MEXICO THIS 
EVENING...EXITING THE COASTAL WATERS OFF LOWER ACADIANA AFTER
MIDNIGHT. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT 
AND LINGER INTO SUNDAY. WINDS WILL DIMINISH BEGINNING SUNDAY
EVENING AS HIGH PRESSURE BUILDS OVER THE WESTERN GULF STATES.


GMZ450-470-050615-
/O.NEW.KLCH.SC.Y.0010.120205T0400Z-120206T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
408 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
6 PM CST SUNDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-472-050615-
/O.NEW.KLCH.SC.Y.0010.120205T0600Z-120206T0000Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
408 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-050615-
/O.NEW.KLCH.SC.Y.0010.120205T1200Z-120206T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
408 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY.

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
5 follow-up statements
400 
WHUS74 KLCH 050249
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 PM CST SAT FEB 4 2012

...STRONG NORTHERLY WINDS TO DEVELOP TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE NORTHWEST GULF OF
MEXICO TONIGHT. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE
FRONT AND LINGER INTO SUNDAY. WINDS WILL DIMINISH BY MONDAY AS HIGH
PRESSURE BUILDS OVER THE WESTERN GULF STATES.

GMZ450-470-051200-
/O.CON.KLCH.SC.Y.0010.120205T0400Z-120206T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
849 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-472-051200-
/O.CON.KLCH.SC.Y.0010.120205T0600Z-120206T0000Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
849 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST SUNDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-475-051200-
/O.CON.KLCH.SC.Y.0010.120205T1200Z-120206T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
849 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
995 
WHUS74 KLCH 051341
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 AM CST SUN FEB 5 2012

...STRONG NORTHERLY WINDS TO CONTINUE...

.STRONG NORTHERLY WINDS WILL CONTINUE INTO TONIGHT IN THE WAKE OF
A COLD FRONT ADVANCING DEEPER INTO THE GULF OF MEXICO.

GMZ450-452-455-470-472-475-052200-
/O.EXT.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
741 AM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
830 
WHUS74 KLCH 052148
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CST SUN FEB 5 2012

...STRONG NORTHERLY WINDS TO CONTINUE...

.STRONG NORTHERLY WINDS IN THE WAKE OF THE COLD FRONT YESTERDAY WILL
CONTINUE INTO THIS EVENING. WINDS WILL START RELAXING LATER
TONIGHT AS HIGH PRESSURE BEGINS BUILDING OVER THE CENTRAL GULF
COAST STATES.

GMZ450-452-455-470-472-475-060600-
/O.CON.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
348 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
310 
WHUS74 KLCH 060257
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 PM CST SUN FEB 5 2012

...STRONG NORTHERLY WINDS TO CONTINUE OVER THE OUTER WATERS...

.STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE
INTO THE OVERNIGHT FOR THE WATERS BEYOND 20 NM FROM SHORE. WINDS WILL
START RELAXING LATER TONIGHT INTO MONDAY AS HIGH PRESSURE BEGINS
BUILDING OVER THE CENTRAL GULF COAST STATES.

GMZ470-472-475-061200-
/O.EXT.KLCH.SC.Y.0010.000000T0000Z-120206T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
857 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-060600-
/O.CON.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
857 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
481 
WHUS74 KLCH 061040
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
440 AM CST MON FEB 6 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING...

GMZ470-472-475-061145-
/O.CAN.KLCH.SC.Y.0010.000000T0000Z-120206T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
440 AM CST MON FEB 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:59 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 4, 3:59 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CST SAT FEB 4 2012

.DISCUSSION...
REGIONAL 88DS CONTINUE TO SHOW PLENTY OF LIGHT TO MODERATE RAINS
ASSOCIATED WITH AN ADVANCING MID/UPPER-LEVEL IMPULSE CROSSING THE
SRN 1/2 OF THE AREA...WHILE OVER THE NRN ZONES RAINS ARE LIGHT AND
MORE PATCHY IN NATURE. ADDITIONAL QPFS WITH THE NRN ACTIVITY LOOK
LIGHT ENOUGH...GENERALLY <1/4 INCH AND LIKELY BELOW 1/10 INCH...
THAT ADDITIONAL FLOODING OR THE AGGRAVATION OF ONGOING FLOODING
LOOKS UNLIKELY AND THUS HAVE CANCELED THE FLASH FLOOD WATCH FOR
THESE AREAS.

SFC COLD FRONT CURRENTLY LOCATED FROM NERN LA ACROSS TOLEDO BEND
TO THE GOLDEN TRIANGLE REGION WILL CONTINUE TO SLOWLY CREEP ACROSS
THE FORECAST AREA LATE THIS AFTERNOON AND EVENING...EXITING THE
SERN ZONES AROUND MIDNIGHT. SOME LIGHT OVERRUNNING RAINS WILL BE
POSSIBLE THROUGH THE NIGHT...ESPECIALLY CLOSER TO THE COAST IN
CLOSER PROXIMITY TO THE FRONT. THE NEXT IMPULSE IN THE SRN STREAM
ALOFT IS PROGGED TO MOVE INTO THE NWRN GULF ON SUNDAY WHILE THE
FRONT SITS BEYOND OUR OFFSHORE WATERS. THIS SHOULD LEAD TO
SCATTERED SHOWERS AND POSSIBLY SOME ELEVATED THUNDER WITH HIGHEST
POPS CLOSER TO THE COAST IN BETTER PROXIMITY TO THE IMPULSE/FRONT.
ALL ZONES SHOULD CLEAR OUT BY TOMORROW EVENING AS LOW LEVELS BEGIN
DRYING OUT WITH HIGH PRESSURE BUILDING IN FROM THE NORTH.

LONGER RANGE MODELS HAVE COME INTO BETTER...ALTHOUGH NOT TOTAL...
AGREEMENT ON THE REMAINDER OF THE FORECAST. A STRONGER SHORTWAVE
IS PROGGED TO MOVE INTO THE WRN GULF FROM MEXICO BY MID-WEEK. THIS
SYSTEM WILL MOVE SLOWLY ENEWD WHICH WILL BRING WIDELY SCATTERED
SHOWERS TO THE AREA...ESPECIALLY THE SRN 1/2...BY LATE WEDNESDAY.
YET ANOTHER IMPULSE FOLLOWS THIS STRONGER ONE...POSSIBLY LEADING
TO RAINFALL FOR LATE THURSDAY AND FRIDAY.

&&

.MARINE...
ISSUED A SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE AS STRONG
NRLY WINDS ARE EXPECTED BEHIND THE FRONT BEGINNING LATER THIS
EVENING AND LINGERING THROUGH MUCH OF SUNDAY. WINDS WILL BEGIN
DIMINISHING BY SUNDAY EVENING WHILE VEERING TO THE NE. INCREASING
ERLY FLOW IS EXPECTED BY LATE IN THE WEEK AS HIGH PRESSURE BUILDS
OVER THE CNTL GULF COAST AND LOW PRESSURE IS PROGGED FOR THE SRN GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  53  60  42  61  42 /  40  40  40  10  10
KBPT  50  59  43  60  42 /  40  40  40  10  10
KAEX  50  60  38  59  39 /  30  20  20  10  10
KLFT  55  64  43  61  43 /  50  40  40  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...CALCASIEU...JEFFERSON DAVIS...LAFAYETTE...
     UPPER ST. MARTIN.

TX...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...WATERS FROM CAMERON LA TO HIGH
     ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM.

&&

25
Hazardous weather outlook, Feb 4, 5:14 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 AM CST SAT FEB 4 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
051115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
514 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL
ADVANCE ACROSS THE AREA TODAY ALONG AND AHEAD OF AN INCOMING COLD
FRONT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA ALONG AND
NORTH OF INTERSTATE 10. 1 TO 2 INCHES OF RAINFALL WILL BE
COMMON...WITH ISOLATED AREAS RECEIVING UP TO 5 INCHES. THIS ON TOP
OF GROUND ALREADY SATURATED BY RECENT RAINS WILL SET THE STAGE FOR
POTENTIAL LIFE THREATENING FLOODING. THIS ACTIVITY WILL DIMINISH
GOING THROUGH THE EVENING HOURS AS THE FRONT PASSES EAST OF THE
REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO SIGNIFICANT WEATHER ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-051115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
514 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL ADVANCE ACROSS
THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. DRIER AND COOLER
AIR FILTERING INTO THE GULF WATERS IN THE WAKE OF THE FRONT WILL END
ANY FURTHER DENSE FOG DEVELOPMENT WHICH HAS BEEN COMMON FOR THE
LAST SEVERAL DAYS. A STRONG OFFSHORE FLOW WILL DEVELOP LATER
TONIGHT...WITH A SMALL CRAFT ADVISORY LIKELY TO BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS WILL GRADUALLY DIMINISH SUNDAY. NO SIGNIFICANT WEATHER IS
THEN ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Special weather statement, Feb 4, 10:27 AM CST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1027 AM CST SAT FEB 4 2012

LAZ029-032-033-042>045-041730-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ACADIA LA-AVOYELLES LA-
JEFFERSON DAVIS LA-UPPER ST. MARTIN LA-
1027 AM CST SAT FEB 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ACADIA...AVOYELLES...JEFFERSON DAVIS AND ST. MARTIN
PARISHES UNTIL 1130 AM CST...

AT 1022 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM BUNKIE TO 10 MILES WEST OF LAKE
ARTHUR...MOVING EAST AT 25 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  BRANCH BY 1035 AM...
  MOREAUVILLE...GOUDEAU...WASHINGTON AND PLAUCHEVILLE BY 1040 AM...
  LEBEAU...SUNSET...GRAND COTEAU AND DUPONT BY 1050 AM...
  BORDELONVILLE BY 1055 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3113 9171 3098 9180 3085 9181 3071 9173
      3051 9173 3043 9164 3014 9204 3015 9229
      3006 9239 3006 9247 3011 9257 3006 9268
      3004 9297 3044 9230 3115 9215

24
Local storm report, Feb 4, 11:26 AM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1126 AM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     WASHINGTON              30.62N 92.06W
02/04/2012                   ST. LANDRY         LA   TRAINED SPOTTER

            STORM SPOTTER IN WASHINGTON LA CALLED TO REPORT THAT AN
            ALUMINUM CAR COVER WAS BLOWN OFF ITS FOUNDATION AS THE
            LINE OF STORMS MOVED THROUGH.

&&

RDEAL
Local storm report, Feb 4, 11:46 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1146 AM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      DERIDDER                30.85N 93.29W
02/04/2012                   BEAUREGARD         LA   PUBLIC

            PUBLIC UPLOADED A PICTURE OF FLOODING ALONG PINE ST IN
            DERIDDER ON KPLC FACEBOOK. WATER LEVEL WAS UP TO THE TOP
            OF TIRES OF A CAR ATTEMPTED TO DRIVE THROUGH IT.

&&

RDEAL
Local storm report, Feb 4, 12:07 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1207 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            10 NNW PITKIN           31.06N 93.01W
02/03/2012                   VERNON             LA   OTHER FEDERAL

            USGS STREAM GAUGE SHOWS WATER WENT TWO FEET OVER THE ROAD
            ON THE 3RD AND PEAKED AT 3.5 FEET OVER THE ROAD DURING
            THE OVERNIGHT HOURS. WATER IS CURRENTLY JUST UNDER 3 FEET
            OVER THE ROAD.

0900 PM     FLASH FLOOD      10 NNW PITKIN           31.07N 92.98W
02/03/2012                   VERNON             LA   OTHER FEDERAL

            WATER WENT TWO FEET OVER THE ROAD LAST EVENING AND PEAKED
            NEAR 3.5 FEET OVER THE ROAD OVER NIGHT. WATER REMAINS
            ABOUT 3.5 FEET OVER THE ROAD THIS MORNING

1130 PM     FLOOD            7 NNW PITKIN            31.03N 92.97W
02/03/2012                   VERNON             LA   OTHER FEDERAL

            WATER REACH 2 FEET OVER THE ROAD OVERNIGHT AND PEAKED
            NEAR 4 FEET OVER THE ROAD DURING THE OVERNIGHT. WATER
            CONTINUES TO BE ABOUT 3.5 FEET OVER THE ROAD.

0600 AM     FLOOD            6 NNE PITKIN            31.02N 92.90W
02/04/2012                   VERNON             LA   OTHER FEDERAL

            WATER PEAKED NEARLY TWO FEET OVER THE ROAD THIS MORNING
            WATER IS ON THE WAY DOWN...BUT REMAINS ABOUT 1.5 FEET
            OVER THE ROAD.

0600 AM     FLOOD            6 NNE PITKIN            31.02N 92.90W
02/04/2012                   VERNON             LA   OTHER FEDERAL

            WATER PEAKED NEARLY TWO FEET OVER THE ROAD THIS MORNING
            WATER IS ON THE WAY DOWN...BUT REMAINS ABOUT 1.5 FEET
            OVER THE ROAD.

&&

BRAZZELL
Local storm report, Feb 4, 2:37 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
237 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            CENTERPOINT             31.25N 92.21W
02/03/2012                   AVOYELLES          LA   BROADCAST MEDIA

            OAK HAVEN NURSING HOME EVACUATED DUE TO FLOODING.

1030 AM     FLOOD            1 W BALL                31.42N 92.43W
02/04/2012                   RAPIDES            LA   BROADCAST MEDIA

            LA HIGHWAY 1204 ONE MILE WEST OF THE INTERSECTION OF
            HIGHWAY 165 CLOSED DUE TO HIGH WATER ON ROADWAY.

&&

ML
Local storm report, Feb 4, 3:31 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CST SAT FEB 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TORNADO          5 SW DERIDDER           30.79N 93.35W
02/04/2012  F1               BEAUREGARD         LA   NWS STORM SURVEY

            TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
            TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
            ON GRANBERRY ROAD...AND CARPORT AWNING DAMAGE. PATH
            LENGTH 4.6 MILES AND WIDTH 20 YARDS.

&&

ML

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 8:06 PM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Vernon12 hr
Feb 3, 9:03 PM CSTSpecial Weather StatementLCHRapides57 min
Feb 3, 9:11 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon64 min
Feb 3, 10:28 PM CSTFlash Flood WarningLCHRapides, Vernon4 hr
Feb 4, 1:20 AM CSTAreal Flood AdvisoryLCHRapides85 min
Feb 4, 2:38 AM CSTMarine Dense Fog AdvisoryLCH9 hr
Feb 4, 3:58 AM CSTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more14 hr
Feb 4, 7:07 AM CSTSpecial Weather StatementLCHBeauregard, Vernon53 min
Feb 4, 7:51 AM CSTSpecial Weather StatementLCHBeauregard, Vernon54 min
Feb 4, 7:56 AM CSTSpecial Weather StatementLCHCalcasieu64 min
Feb 4, 8:20 AM CSTTornado WarningLCHAllen, Beauregard25 min
Feb 4, 8:39 AM CSTSpecial Weather StatementLCHAllen, Rapides66 min
Feb 4, 8:55 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon12 hr
Feb 4, 9:36 AM CSTSpecial Weather StatementLCHAcadia, Evangeline, Jefferson Davis, Saint Landry54 min
Feb 4, 9:47 AM CSTFlash Flood WarningLCHBeauregard, Vernon3 hr
Feb 4, 9:59 AM CSTAreal Flood AdvisoryLCHCalcasieu3 hr
Feb 4, 10:25 AM CSTRiver Flood WarningLCHBeauregard3 days
Feb 4, 10:25 AM CSTRiver Flood WarningLCHAllen5 days
Feb 4, 10:27 AM CSTSpecial Weather StatementLCHAcadia, Avoyelles, Lafayette, Saint Landry63 min
Feb 4, 11:01 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry29 min
Feb 4, 11:25 AM CSTSpecial Marine WarningLCH65 min
Feb 4, 11:34 AM CSTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Saint Landry10 hr
Feb 4, 5:10 AM CSTSpecial Weather StatementLCHTyler65 min
Feb 4, 6:16 AM CSTSpecial Weather StatementLCHJasper, Tyler59 min
Feb 4, 6:28 AM CSTSpecial Weather StatementLCHHardin62 min
Feb 4, 7:15 AM CSTSpecial Weather StatementLCHHardin60 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.